MathSciNet Relay Station
MathSciNet bibliographic data
MR1654771 (99j:30025) 30C65 (46E99)
Heinonen, Juha; Koskela, Pekka Quasiconformal maps in metric spaces with controlled geometry. Acta Math. 181 (1998), no. 1, 1–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement